New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

oldbridgenj
New Member


Date Joined Aug 2010
Total Posts : 2
   Posted 8/5/2010 10:10 AM (GMT -7)   
Hello everyone, I'm new here and wanted to say hello!  I'm in my mid-forties and I've had panic attacks with/without agoraphobia since 1986.  I've had some years where meds have worked great and I was happy and productive and I've also had times when meds pooped out and things were a lot tougher.  Right now I'm weaning off of Paxil and onto Lexapro.  It's taking a little time to accomplish but I'm hoping for the best. 
Also, started CBT 4 weeks ago with a psychologist whose trained in CBT so I'm praying that starts to work for me.  Would love to hear back from anyone who is positive, thanks!

Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 8/5/2010 12:10 PM (GMT -7)   
HI THERE
WELCOME to the family here
this is a great place fr support caring n help when you need it
i defiinetly know this first hand
as well its good to support others here ...

yes i hv had paxil poop out on me n now am taking tivan n diazepam to help with noise i hear in my head from recently becoming deaf last yr
i too was starting to become agoraphobic n that just is not me ..
i was scared to go out of house due to not hearing
there is online CBT
MoodGyms Training program
i and many many others can really say they hv had great results with this CBT
please do stay with us and im sure you will see the members giving you great input
tk care n blessings
lyn
CO MOD FOR CROHNS..A/P...ALZHEIMERS

DX..PYODERMA GANGRENOSUM/ CROHNS..FIBRO

SEIZURES,,NEUROPATHY..DEAF
MEDS..LYRICA..VALPROIC ACID..DIAZEPAM..ATIVAN
DILANTIN..PENTASA
LYN

Post Edited (Howlyncat) : 8/6/2010 8:53:46 AM (GMT-6)


oldbridgenj
New Member


Date Joined Aug 2010
Total Posts : 2
   Posted 8/6/2010 7:49 AM (GMT -7)   
Thanks so much for welcoming to this online community. It's great to connect with other people. Just been having a rough time coming off the Paxil and going on the Lexapro. I'm at Paxil 40mg now and Lexapro 15 mg and I'm having some of the usual side effects; stomach, sweating, increased anxiety. Been on the Lexapro 15 for about 7 days so hopefully the side effects will start to diminish soon. Thanks so much for all your help!
Steve

Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 8/6/2010 7:56 AM (GMT -7)   
Glad you did open up n ask
you will find many will respond i sure
tk care n stay with us

lyn
CO MOD FOR CROHNS..A/P...ALZHEIMERS

DX..PYODERMA GANGRENOSUM/ CROHNS..FIBRO

SEIZURES,,NEUROPATHY..DEAF
MEDS..LYRICA..VALPROIC ACID..DIAZEPAM..ATIVAN
DILANTIN..PENTASA
LYN

wearyRAsufferer
Veteran Member


Date Joined Mar 2010
Total Posts : 2322
   Posted 8/6/2010 10:19 AM (GMT -7)   
Hi & welcome!
 
I don't take meds for my anxiety other than xannax if it gets too bad. The ones I tried in the past caused more side effects I didn't like than benefits. Have not tried CBT so please keep us posted.
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 02, 2016 11:16 AM (GMT -7)
There are a total of 2,731,692 posts in 300,951 threads.
View Active Threads


Who's Online
This forum has 151123 registered members. Please welcome our newest member, Joyce Apuzzo.
348 Guest(s), 13 Registered Member(s) are currently online.  Details
JayMot, tickbite666, mtm3461, ArtAngel, Girlie, reminder, Duffykani, ks1905, ChickenArise, Mustard Seed, Nosila, straydog, Lisa-Dionne


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer